Journal of Symbolic Logic

Proof Systems for Probabilistic Uncertain Reasoning

J. Paris and A. Vencovska

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The paper describes and proves completeness theorems for a series of proof systems formalizing common sense reasoning about uncertain knowledge in the case where this consists of sets of linear constraints on a probability function.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 3 (1998), 1007-1039.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745578

Mathematical Reviews number (MathSciNet)
MR1649073

Zentralblatt MATH identifier
0918.03015

JSTOR
links.jstor.org

Citation

Paris, J.; Vencovska, A. Proof Systems for Probabilistic Uncertain Reasoning. J. Symbolic Logic 63 (1998), no. 3, 1007--1039. https://projecteuclid.org/euclid.jsl/1183745578


Export citation